# SDR 2004F00049

- Difficulty date: August 21, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N933JK
- Make and model: Doug DC-9-31
- Aircraft serial: 48159
- Engine: Pwa JT8D
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Binding
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO FLL, LT ENGINE THROTTLE BEGAN BINDING.  LT THROTTLE WOULD NOT RETARD BEYOND MIDWAY, APPROXIMATELY 1.4 EPR.  ALL OTHER ENGINE PARAMETERS INDICATED NORMAL.  PERFORMED EMERGENCY SINGLE ENGINE LANDING INTO FLL.  (M)
